MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402152
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned due to a signal issue.Electrodes 1-4 displayed acceptable resistance values; however, a short circuit was detected between electrode 1 and conductor wire 4.Dissection revealed that the flat wire insulation was torn and the insulation for conductor wire 4 was abraded in the same location, consistent with the short circuit detected and the reported signal issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the short circuit is consistent with damage during use.
 
Event or Problem Description
This report is to advise of an event observed during analysis, confirming a short circuit identified within the device.

Brand Name
LIVEWIRE TC ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORING QUADRIP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10908821
Report Number2182269-2020-00113
Device Sequence Number3084125
Product Code LPB
UDI-Device Identifier05414734200257
UDI-Public05414734200257
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number402152
Device Catalogue Number402152
Device Lot Number7420769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1